# SDR 95ZZZX1339

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Croman Corp, repair station JYER440F
- Aircraft: N9119S
- Make and model: Skrsky S61N
- Aircraft serial: 61703
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: S6117030101045
- Condition: Cracked
- Location: T/R
- Part time: 7,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS A SKIN CRACK .25 INCH LONG ON INBOARD SKIN 11.50 INCHES FROM ROOT OF BLADE NEAR TRAILING EDGE.  SUBMITTER RECOMMENDATIONS - CLEAN AND INSPECT BLADE DAILY.
